Publisher: Elsevier

Related content
Volume 38, Number 11, December 1999

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Oscillation Theorems for Certain Neutral Functional Differential Equations
pp. 1-11(11)
Authors: Agarwal, R.P.; Grace, S.R.

Favourites:Add to Favourites

Resampling for Statistical Confidentiality in Contingency Tables
pp. 13-32(20)
Authors: Domingo-Ferrer, J.; Mateo-Sanz, J.M.

Favourites:Add to Favourites

A Class of Reversible Cubic Systems with an Isochronous Center
pp. 39-53(15)
Authors: Cairo, L.; Chavarriga, J.; Gine, J.; Llibre, J.

Favourites:Add to Favourites
Favourites:Add to Favourites

A Unified Presentation of Some Classes of Meromorphically Multivalent Functions
pp. 63-70(8)
Authors: Srivastava, H.M.; Hossen, H.M.; Aouf, M.K.

Favourites:Add to Favourites
Favourites:Add to Favourites

Doubly Coprime Decompositions of a Collection of Rational Matrices
pp. 89-97(9)
Authors: Coll, C.; Gelonch, J.; Sanchez, E.

Favourites:Add to Favourites

Parallel Evaluation of Chebyshev and Trigonometric Series
pp. 99-106(8)
Authors: Barrio, R.; Sabadell, J.

Favourites:Add to Favourites

Oscillation Criteria of Certain Nonlinear Partial Difference Equations
pp. 107-112(6)
Authors: Zhang, B.G.; Liu, B.M.

Favourites:Add to Favourites

Global Existence for Nonlinear Operator Inclusions
pp. 131-139(9)
Authors: Agarwal, R.P.; O'Regan, D.

Favourites:Add to Favourites
Favourites:Add to Favourites

A Method for Computing Lucas Sequences
pp. 187-196(10)
Authors: Wang, C.; Chang, C.; Lin C.-H.

Favourites:Add to Favourites

A Linearly Implicit Predictor-Corrector Method for Reaction-Diffusion Equations
pp. 207-216(10)
Authors: Voss, D.A.; Khaliq, A.Q.M.

Favourites:Add to Favourites

Electron Attraction and Chemical Bonding
pp. 217-227(11)
Author: Greenspan, D.

Favourites:Add to Favourites

A Further Result on the Oscillation of Delay Difference Equations
pp. 229-237(9)
Authors: Tang, X.H.; Yu, J.S.

Favourites:Add to Favourites
Favourites:Add to Favourites

Fuzzy Ranking and Quadratic Fuzzy Regression
pp. 265-279(15)
Author: Chen, Y.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more